# SDR SWAA2014090831669

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,854 hours, 29,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 851677
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOOSE WIRE SEAT AT ROW 30.  SECURED WIRE SIP.
